# SDR ASAA2023110646121

- Difficulty date: November 6, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 28,645 hours, 8,721 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 8423
- Condition: Faulty
- Location: Apu Lubrication
- Part time: 9,542 hours, 16,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORT OF APU NOT STARTING IN FLIGHT WITH FAULT 49-41010. (#PRI2/ETOPS)ETOPS SIGNIFICANT SYSTEM TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION, CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49- 99A IS REQUIRED PRIOR TO FLIGHT. GROUNDED - YES. (RESOLVED ON W/O: 1975292 TASKCARD: N/R-00002 ) REMOVED AND REPLACED APU LUBE MODULE REF AMM 49-91-11. OPS CHECKS GOOD. TSR C/W. SEAMC WILL NOTIFIED.
